# SDR UALA2011012500403

- Difficulty date: January 25, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 34,259 hours, 8,639 cycles
- Engine: Pwa PW4056
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 65057
- Part serial: MX292725
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"LT HYD PRI PUMP" EICAS MESSAGE.  REPLACED LT ENG EDP IAW MM.  REPLACED PRESSURE AND CASE DRAIN FILTERS.  NO METAL NOTED.
